MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION GUARDIAN CRANIAL BURR HOLE COVER SYS.; DBS BUR HOLE COVER

ST. JUDE MEDICAL - NEUROMODULATION GUARDIAN CRANIAL BURR HOLE COVER SYS.; DBS BUR HOLE COVER
Model Number 6010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 10/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During processing of this complaint, attempts were made to obtain complete event information.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Device 6 of 7: related manufacturer reference number: 1627487-2019-12554.Related manufacturer reference number: 1627487-2019-12555.Related manufacturer reference number: 1627487-2019-12556.Related manufacturer reference number: 1627487-2019-12557.Related manufacturer reference number: 1627487-2019-12558.Related manufacturer reference number: 1627487-2019-12560.It was reported the patient experienced an infection at an unknown location.To address the issue, the physician explanted the dbs system (exact date is unknown).No further details were able to be obtained.
 
Additional Manufacturer Narrative
A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the information provided a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.There is no indication of a device issue.

Brand Name
GUARDIAN CRANIAL BURR HOLE COVER SYS.
Common Device Name
DBS BUR HOLE COVER
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9310204
Report Number1627487-2019-12559
Device Sequence Number19884212
Product Code MHY
UDI-Device Identifier05414734403061
UDI-Public05414734403061
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K152342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/14/2021
Device Model Number6010
Device Lot Number6942438
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/28/2019
Supplement Date Received by Manufacturer11/20/2019
Initial Report FDA Received Date11/12/2019
Supplement Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS ACCESSORY; DBS EXTENSION (X2); DBS IPG; DBS LEAD (X2)
Outcome Attributed to Adverse Event Other;